# SDR RAIA00504031

- Difficulty date: April 13, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 9,311 hours, 6,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE INDICATION IN FLIGHT. MAINTENANCE PERFORMED OPS CHECK OF LAV SMOKE SYSTEM.  OPS CHECKED GOOD.
